# SDR UPS96821217

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Part number: 6012235
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  ARM SYST KILL POWER NO LIGHTS.  PULL CONTROL CIRCUIT BREAKER. SYST. LIGHTS COME ON.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY AND RELAY UNIT IAW M/M 33-50-01.  EMERGENCY LIGHTS OPERATION TEST IAW M/M 33-50-01.  P/N ON 5708458-503.  S/N ON FTL064.  P/N OFF 60-1223-5.  S/N OFF 335.
